MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. LEMAITRE OVER-THE-WIRE EMBOLECTOMY CATHETER
Model Number e1651-38
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not received the complaint device for evaluation since the device is currently at the hospital.However, we have observed the reported incident in the picture provided to us.The investigation is ongoing.We have requested the user to provide us with additional information relating to this incident.We have not yet received a response back form the customer.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.The arterial embolectomy catheter is not recommended for the removal of fibrous, adherent, or calcified material (e.G.Chronic clot, atherosclerotic plaque).This catheter is not designed to withstand the additional pull force needed to remove these materials.There was no harm to the patient as the result of this incident.
 
Event or Problem Description
Tip broke off into the patient.No injury to patient.

Brand Name
LEMAITRE OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key11029420
Report Number1220948-2020-00122
Device Sequence Number3562583
Product Code DXE
UDI-Device Identifier00840663100774
UDI-Public00840663100774
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Model Numbere1651-38
Device Catalogue NumberE1651-38
Device Lot NumberOTW4328
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;